sexologist-icon
Unprotected intercourse
Had unprotected intercourse during the days of period, took ipill and withdrawal bleeding (2-3 days) within a week, now it's been 6-7 days extra from the day of withdrawal bleeding. Is there any chance to get pregnant? or something hormonal issue is delaying my period?
50 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

There's no chance to turn pregnant
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.